English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/118026
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Title

Amplitude modulation control of escape from a potential well

AuthorsChacón, Ricardo; Martínez García-Hoz, A.; Miralles, J. J.; Martínez, Pedro J.
KeywordsControl
Chaos
Escape phenomena
Issue Date2014
PublisherElsevier
CitationPhysics Letters A 378(16-17): 1104-1112 (2014)
AbstractWe demonstrate the effectiveness of periodic amplitude modulations in controlling (suppressing and enhancing) escape from a potential well through the universal model of a damped Helmholtz oscillator subjected to an external periodic excitation (the escape-inducing excitation) whose amplitude is periodically modulated (the escape-controlling excitation). Analytical and numerical results show that this multiplicative control works reliably for different subharmonic resonances between the two periodic excitations involved, and that its effectiveness is comparable to those of different methods of additive control. Additionally, we demonstrate the robustness of the multiplicative control against the presence of low-intensity Gaussian noise. © 2014 Elsevier B.V.
URIhttp://hdl.handle.net/10261/118026
DOI10.1016/j.physleta.2014.02.019
Identifiersdoi: 10.1016/j.physleta.2014.02.019
issn: 0375-9601
Appears in Collections:(ICMA) Artículos
Files in This Item:
File Description SizeFormat 
accesoRestringido.pdf15,38 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 

Related articles:


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.